PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 86 | 2 | 153-162
Tytuł artykułu

A duality principle for stationary random sequences

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper is devoted to the study of stationary random sequences. A concept of dual sequences is discussed. The main aim of the paper is to establish a relationship between the errors of linear least squares predictions for sequences and their duals.
Słowa kluczowe
Rocznik
Tom
86
Numer
2
Strony
153-162
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-05-24
Twórcy
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] J. L. Doob, Stochastic Processes, Wiley, New York, 1953.
  • [2] A. N. Kolmogorov, Sur l'interpolation et extrapolation des suites stationnaires, C. R. Acad. Sci. Paris 208 (1939), 2043-2045.
  • [3] A. N. Kolmogorov, Interpolation und Extrapolation von stationären zufälligen Folgen, Bull. Acad. Sci. U.R.S.S. Sér. Math. 5 (1941), 3-14.
  • [4] I. I. Privalov, Limit Properties of Analytic Functions, G.I.T.-T.L., Moscow, 1950 (in Russian).
  • [5] Yu. A. Rozanov, Stationary Random Processes, G.I.F.-M.L., Moscow, 1963 (in Russian).
  • [6] N. Wiener, z Extrapolation, Interpolation and Smoothing of Stationary Time Series. With Engineering Applications, The Technology Press of MIT, Cambridge, MA, 1949.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv86i2p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.